# SDR SWAA2023062048234

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON MIDDLE FLOOR SUPPORT BS 500C+18.25 RBL 14; RBL 20. (MARKED)<[01] REMOVED CORROSION ON MIDDLE FLOOR SUPPORT BS 500C+18.25 RBL 14; RBL 20. PER REF SRM 53-30-08-1A-1 L=1;W=1  BLEND OUT EVALUATION ORIGINAL MATERIAL IS .071'' REMAINING THICKNESS IS .040'' .THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-30-08-1A-1;[02] RECEIVED NEW ON FORWARD CARGO COMPARTMENT MIDDLE FLOOR SUPPORT BS 500C+18.25 RBL 23 TO LBL 23 P/N 143A9485-35 PO#920984. LOCATED AND DRILLED IAW SRM51-40-05 AND DWG143A9481;[03] SRM 53-30-08-0I-1 IDENTIFICATION AND SRM 53-30-08-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE;[04] VERIFIED CORRECTIVE ACTION 1; 2 AND 3 AS WELL AS VERIFIED THE MEASUREMENT TABLE.
